loading... close

I have been taking Letrozole (femara) for 3 years. What side effects are any of you having? I am experiencing hip, knee, and elbow soreness. Also I seem to be gaining a lot of belly fat even though my weight is remaining the same.

Connie Herrick Profile
Asked by

anonymous

Survivor since 2011 over 5 years
Topics
 
  • Becky Lynn Profile
    anonymous
    Stage 1 Patient
    Glucosamine chondroitin has helped my joint pain
    over 5 years Comment Flag
  • Lou Cam Profile
    anonymous
    Survivor since 2013
    Connie, it's funny you should say that about the belly fat . I have not gained weight at all, and have noticed the same thing. I have some joint pain and insomnia , But the worst for me has been flu like symptoms. .at times I have to skip a day , to be able to stay on it. It is the only medicine that I take that is only available in one dosage strength. I have been looking for studies done on varying doses, and only found one comparing .5 and 2.5.
    over 5 years Comment Flag
  • Lou Cam Profile
    anonymous
    Survivor since 2013
    I forgot to mention very dry eyes
    over 5 years Comment Flag
  • Betti A Profile
    anonymous
    Survivor since 2013
    I have been on it for just over a year now and I'm not having any issues at this point.
    over 5 years Comment Flag
  • brenda gregory Profile
    anonymous
    Survivor since 2012
    I've been on femara for two years. I have about every symptom you can have.bones hurt at times,headache,high cholesterol,depression,can't sleep,don't want much to eat. But I'll take it as long as I can....
    over 5 years Comment Flag

Educational Video

Personal Story

Related Topics

Looking for another topic?
Use the search box in the top right.

Footer 3

Breast cancer affects one out of every eight women in their lifetime.

spread the word